Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5883 Publications


1989 | Journal Article | IST-REx-ID: 4081
The upper envelope of piecewise linear functions: Algorithms and applications
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 4 (1989) 311–336.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4082
Topologically sweeping an arrangement
H. Edelsbrunner, L. Guibas, Journal of Computer and System Sciences 38 (1989) 165–194.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4083
Partitioning space for range queries
F. Yao, D. Dobkin, H. Edelsbrunner, M. Paterson, SIAM Journal on Computing 18 (1989) 371–384.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4084
Testing the necklace condition for shortest tours and optimal factors in the plane
H. Edelsbrunner, G. Rote, E. Welzl, Theoretical Computer Science 66 (1989) 157–180.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
An acyclicity theorem for cell complexes in d dimension
H. Edelsbrunner, in:, ACM, 1989, pp. 145–151.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
The upper envelope of piecewise linear functions: Tight bounds on the number of faces
H. Edelsbrunner, Discrete & Computational Geometry 4 (1989) 337–343.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
Tetrahedrizing point sets in three dimensions
H. Edelsbrunner, F. Preparata, D. West, in:, Springer, 1989, pp. 315–331.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4088
Implicitly representing arrangements of lines or segments
H. Edelsbrunner, L. Guibas, J. Hershberger, R. Seidel, M. Sharir, J. Snoeyink, E. Welzl, Discrete & Computational Geometry 4 (1989) 433–466.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4089
On arrangements of Jordan arcs with three intersections per pair
H. Edelsbrunner, L. Guibas, J. Hershberger, J. Pach, R. Pollack, R. Seidel, M. Sharir, J. Snoeyink, Discrete & Computational Geometry 4 (1989) 523–539.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4092
A singly exponential stratification scheme for real semi-algebraic varieties and its applications
B. Chazelle, H. Edelsbrunner, L. Guibas, M. Sharir, in:, Springer, 1989, pp. 179–193.
View | DOI
 

Search

Filter Publications